# SDR RAIA961288

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D226860408
- Condition: Gouged
- Location: Rt Mlg
- Part time: 18,302 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7126 - BOTH MAIN GEARS WOULD NOT RETRACT.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR DUE TO GOUGE IN CYLINDER.  (M)
